# SDR AALA202408285401

- Difficulty date: August 17, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 77,351 hours, 32,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024428A0
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SYR DUE TO A RED LIGHT ON R1 DOOR STARTED BLINKING AT 2500 FEET MSL AFTER DEPARTURE. AND CONTINUED TO BLINK ON AND OFF FROM ROC TO SYR. THE AIRCRAFT LANDED SAFELY AT SYR WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202408195401: MAINTENANCE NOTED THAT DURING THE ACCOMPLISHEMENT OPERATIONAL CHECK OF THE CABIN OVERPRESSURE WARNING SYSTEM THAT WITH THE ENGINE 1 AND ENGINE 2 MASTER SWITCH IN THE ON POSITION IT WAS NOT STOPPING THE CABIN PRESSURE WARNING LIGHT PER AMM 52-73-00. MAINTENANCE REPLACED ENGINE 1 RELAY 3EN1 AND ENGINE 2 RELAY 3EN2 (AALA202408282799). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-73-00 AND 52-73-09. ** (CLOSED)
